About 2 years ago I underwent treatment for acne using isotretinoin. Shortly after finishing my treatment my doctor changed my contraceptive pill after which my acne began flaring up again.
My doctor has tried to use topical treatments since, but they don't seem to work. I am now waiting for referral back to the derm clinic but am worried that they will not want to do anything about my skin as I have already used roaccutane.
Is there any other treatments available for my ance??
How are you? Were you able to go to your derm clinic? I'm sorry to hear about your acne flare up after treatment with isotretinoin. Repeat courses are not normally recommended for isotretinoin or roaccutane, unless a definite relapse is seen after treatment is stopped. Try to stay positive, talk to your doctors first about your management plan. Direct clinical evaluation is important in determining the proper treatment. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.